THE CORRECTNESS OF A DIRICHLET TYPE PROBLEM FOR THE DEGENERATE MULTIDIMENSIONAL HYPERBOLIC-ELLIPTIC EQUATIONS


Cite item

Abstract

Multidimensional hyperbolic-elliptic equations describe important physical, astronomical, and geometric processes. It is known that the oscillations of elastic membranes in space according to Hamilton’s prism can be modeled by multidimensional degenerate hyperbolic equations. Assuming that the membrane is in equilibrium in half the bend, from Hamilton’s principle we also obtain degenerate elliptic equations. Consequently, vibrations of elastic membranes in space can be modeled as multidimensional degenerate hyperbolic-elliptic equations. When studying these applications, it is necessary to obtain an explicit representation of the investigated boundary value problems. The author has previously studied the Dirichlet problem for multidimensional hyperbolic-elliptic equations, where the unique solvability of this problem is shown, which essentially depends on the height of the cylindrical domain under consideration. However, the Dirichlet problem in a cylindrical domain for multidimensional degenerate hyperbolic-elliptic equations has not been studied previously. In this paper, the Dirichlet problem is studied for a class of degenerate multidimensional hyperbolic-elliptic equations. Moreover, the existence and uniqueness of the solution depends on the height of the considered cylindrical domain and on the degeneration of the equation. A uniqueness criterion for a regular solution is also obtained.

About the authors

S. A. Aldashev

Institute of Mathematics and Mathematical Modeling

Author for correspondence.
Email: morenov@ssau.ru
ORCID iD: 0000-0002-8223-6900

Doctor of Physical and Mathematical Sciences, full professor, chief Researcher

Kazakhstan

References

  1. Shabat B.V. Primery resheniya zadachi Dirikhle dlya uravneniya smeshannogo tipa . DAN SSSR , 1957, Vol. 112, no. 3, pp. 386–389. Available at: http : // www. mathnet.ru/ php/archive.phtml?wshow=paper&jrnid=dan&paperid= .
  2. Bitsadze A.V. Nekorrektnost’ zadachi Dirikhle dlya uravnenii smeshannogo tipa v smeshannykh oblastyakh . DAN SSSR , 1958, Vol. 122, no. 2, pp. 167–170. Available at: http : // www. mathnet. ru / php / archive.phtml?wshow=paper&jrnid=dan&paperid=23413&option_lang=rus .
  3. Soldatov A.P. Zadachi tipa Dirikhle dlya uravneniya Lavrent’eva-Bitsadze . Dokl. RAN , 1993, Vol. 332, no. 6, pp. 696–698; Vol. 333, no. 1, pp. 396–407 .
  4. Nakhushev A.M. Zadachi so smeshcheniem dlya uravneniya v chastnykh proizvodnykh . M.: Nauka, 2006, 287 p. Available at: https://elibrary.ru/item.asp?id=17962288 .
  5. Sabitov K.B. Zadacha Dirikhle dlya uravneniya smeshannogo tipa v pryamougol’noi oblasti . Dokl. RAN , 2007, Vol. 413, no. 1, pp. 23–26. Available at: http://naukarus.com/zadacha-dirihle-dlya-uravneniy-smeshannogo-tipa-vpryamougolnoy- .
  6. Nakhushev A.M. Kriterii edinstvennosti zadachi Dirikhle dlya uravnenii smeshannogo tipa v tsilindricheskoi oblasti . Differents. uravneniya , 1970, Vol. 6, no. 1, pp. 190–191. Available at: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=de&paperid=908&option_lang=rus .
  7. Mikhlin S.G. Mnogomernye singulyarnye integraly i integral’nye uravneniya . M.: Fizmatgiz, 1962, 254 p. Available at: http://bookre.org/reader?file=578442 .
  8. Aldashev S.A. Korrektnost’ zadachi Dirikhle v tsilindricheskoi oblasti dlya odnogo klassa mnogomernykh giperbolo-ellipticheskikh uravnenii . Nelineinye kolebaniya . Kiev: IM NAN Ukrainy, 2013, Vol. 16, no. 4, pp. 435–451. Available at: http: // www.irbis-nbuv.gov.ua / cgi-bin / irbis_nbuv / cgiirbis_64.exe?I21DBN=LINK&P21DBN=UJRN&Z21ID= .
  9. Aldashev S.А. Kraevye zadachi dlya mnogomernykh giperbolicheskikh i smeshannykh uravnenii . Almaty: Gylym, 1994, 170 p. .
  10. Aldashev S.А. Vyrozhdayushchiesya mnogomernye giperbolicheskie uravneniya . Oral: ZKATU, 2007, 139 p. .
  11. Kamke E. Spravochnik po obyknovennym differentsial’nym uravneniyam . M.: Nauka, 1965, 703 p. Available at: http://bookfi.net/book/543082 .
  12. Nakhushev A.M. Uravneniya matematicheskoi biologii . M.: Vysshaya shkola, 1985, 301 p. Available at: http://bookre.org/reader?file=469279 .
  13. Bateman H., Erdelyi A. Vysshie transtsendentnye funktsii . M.: Nauka, 1974, Vol. 2, 295 p. Available at: http://ega-math.narod.ru/Books/Bateman.htm .
  14. Kolmogorov A.N., Fomin S.V. Elementy teorii funktsii i funktsional’nogo analiza . M.: Nauka, 1976, 543 p. Available at: http://bookre.org/reader?file=566839 .
  15. Tikhonov A.N., Samarskii A.A. Uravneniya matematicheskoi fiziki . M.: Nauka, 1966, 724 p. Available at: http://bookfi.net/book/542871 .
  16. Aldashev S.А. Korrektnost’ zadachi Dirikhle i Puankare v tsilindricheskoi oblasti dlya vyrozhdayushchikhsya mnogomernykh giperbolicheskikh uravnenii s operatorom Gellerstedta .Nelineinye kolebaniya . Kiev: IM NAN Ukrainy, 2015, Vol. 18, no. 1, pp. 10–19. Available at: https://www.imath.kiev.ua/ nosc/admin/ .
  17. Smirnov V.I. Kurs vysshei matematiki . M.: Nauka, 1981, Vol. 4, no. 2, 550 p. Available at: https://alleng.org/d/ .
  18. Bers L., John F., Schechter M. Uravneniya s chastnymi proizvodnymi . M.: Mir, 1966. Available at: http://bookre.org/reader?file=793673 .

Copyright (c) 2019 С. А. Алдашев

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies